Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Experiencing heartbeat in my upper stomach with back pain. Should i go to ER?

i have just recently experienced a heartbeat in my upper stomach...kinda scary. I am 65. Also I havebeen having backaches and burning in my stomach into back and legs also. There is also some serious pain under the burn in my sides . I get chills over the burn when it is very severe. Also started insensate bladder drip same time as back pain started. Been to primary care , urologist, neurologist , neurosurgeon , mri...not getting any ansers.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

There is nothing to be scary about. Your problems do have a solution.

Firstly, it is possible that you have a chronic gastritis problem for which you will benefit by antacids. Secondly, the problem of burning on the sides, chills all seem to be anxiety related.

The bladder drip can be due to loss of support to the uterus by its ligaments. This needs to be further evaluated. However, the problem cannot be corrected to 100% normality.

You will benefit by daily dose of Multivitamin and calcium.

Hope this helps you.

Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor